User menu

S'identifier sur le proxy UCLouvain :

https://proxy.bib.ucl.ac.be/proxy-dial

S'identifier sur le proxy Saint-Louis :

https://usaintlouis.idm.oclc.org/login?url=https://dial.uclouvain.be

Search

Displaying 1 result.
    • Journal article
    Polynomial approximation of distributed lags and linear restrictions: A Bayesian approach
    Mouchart, Michel[UCL] Orsi, R. (1976) Empirical Economics : a quarterly journal of the Institute for Advanced Studies, Vienna — Vol. 1, no.2, p. 129-152 (1976)